# SDR GTIA2017012601762

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 43,338 hours, 20,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476415228
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 32L FRAMES 60-61.  DEFECT CORRECTED IAW SRM TASK 53-00-13-3000-001 AND EO5341-1702.
